MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171040470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122.The lot number was provided; however, we are unable to provide the complete unique identifier (udi) #.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel near the anastomosis site of the left internal shunt in the forearm.A 4.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 14 atmospheres.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5 - describe event or problem updated.D4: lot number, d4.Expiration date, d4.Unique identifier (udi) and h4: device manufacture date.D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122.The lot number was provided; however, we are unable to provide the complete unique identifier (udi) #.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel near the anastomosis site of the left internal shunt in the forearm.A 4.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 14 atmospheres.The procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the inflation time was 10 seconds before the balloon ruptured and the device was removed without any issues.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23665293
Report Number2124215-2025-87162
Device Sequence Number8910227
Product Code FGE
UDI-Device Identifier08714729793403
UDI-Public(01)08714729793403
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171040470
Device Catalogue NumberH74939171040470
Device Lot Number0036524238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date12/16/2025
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE - RADIFOCUS.; GUIDEWIRE - RADIFOCUS.; INTRODUCER SHEATH - 5FR MOSQUITO.; INTRODUCER SHEATH - 5FR MOSQUITO.
Patient SexUnknown